# SDR SWAA2023092704912

- Difficulty date: September 27, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 49,976 hours, 30,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING REAR SPAR VAPOR WEB HAS AN APPROXIMATE 18 INCH CRACK BEGINNING INBOARD OF THE SYS.A HYD. PRESSURE MODULE INBOARD MOUNT AND EXTENDING APPROX. 6 INCHES TO LEFT OF LBL 45.64 STIFFENER.<[01] C/W EA 23-157-02932;[02] COMPLIED WITH EA 23-157-02932. ALSO REFERENCE PREVIOUS DOCUMENTATION OF CRACK; PERMANENT REPAIR AND INTERIM REPAIR. TTG8Q00M8KD2; TTG8Q00M8B6K; TSR 2023005578; TTG8Q00NBF8B; TTG8Q00NBFEQ AND TTG8Q00M8RRZ
